Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 574356, 10 pages
http://dx.doi.org/10.1155/2013/574356
Research Article

Global Exponential Stability of a Unique Almost Periodic Solution for Neutral-Type Cohen-Grossberg Neural Networks with Time Delays

1School of Mathematics and Computer Science, Panzhihua University, Panzhihua, Sichuan 617000, China
2Department of Mathematics, ABa Teacher's College, Wenchuan, Sichuan 623002, China
3City College, Kunming University of Science and Technology, Kunming 650051, China

Received 11 July 2013; Accepted 23 August 2013

Academic Editor: Yong-Kui Chang

Copyright © 2013 Yongzhi Liao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the problem of the existence, uniqueness, and global exponential stability of almost periodic solution for neutral-type Cohen-Grossberg neural networks with time delays. Based on fixed point theory and Lyapunov functional, several sufficient conditions are established for the existence, uniqueness, and global exponential stability of almost periodic solution for the above system. Finally, an example and numerical simulations are given to illustrate the feasibility and effectiveness of our main results.